Ibuklin - antipyretic analgesic.
Release form and composition
Ibuklina dosage form - coated tablets (10 pieces in a blister, 1, 2 or 20 blisters in a carton box).
Active ingredients of the drug:
- Ibuprofen - 400 mg;
- Paracetamol - 325 mg.
Auxiliary components of the tablets are: corn starch, colloidal silicon dioxide, glycerol, microcrystalline carboxymethyl starch sodium cellulose (type A), magnesium stearate.
The composition of the tablet coating shell: macrogol 6000, dimethicone, sorbic acid, polysorbate 80, talc, titanium dioxide, hypromellose 6 cps, dye yellow sunset.
Indications for use
Ibuklin apply when:
- Feverish conditions, incl. caused by influenza and colds;
- Post-traumatic and postoperative pain syndrome;
- Pains with bruises, sprains, sprains and fractures;
- Articular pain and pain in degenerative and inflammatory diseases of the musculoskeletal system.
It is important to note that Ibuklin is intended for symptomatic therapy, i.e. to reduce the intensity of inflammation and reduce pain at the time of application, because It does not affect the course of the disease.
The use of Ibuklin is prohibited:
- Children up to 12 years;
- In the third trimester of pregnancy;
- Breastfeeding women;
- With known hypersensitivity to any component of the drug or to other NSAIDs.
In the first two trimesters of pregnancy, the drug can be prescribed only if there are vital indications, i.e. if the expected benefit for the expectant mother exceeds the possible risks to the fetus.
The following diseases and conditions are also a contraindication to the use of Ibuklina:
- Inflammatory bowel disease;
- Defeat of the optic nerve;
- Active liver disease or severe liver failure;
- Gastrointestinal bleeding;
- Diseases of the blood system;
- Peptic ulcer and 12 duodenal ulcer in the acute phase;
- Severe renal failure (if CC is less than 30 ml / min);
- Confirmed hyperkalemia;
- Genetic absence of glucose-6-phosphate dehydrogenase;
- Active gastrointestinal bleeding;
- Progressive kidney disease,
- A complete or incomplete combination of intolerance to acetylsalicylic acid or another NSAID with bronchial asthma and / or recurrent nasal polyposis and paranasal sinuses (including if a similar condition was noted in history);
- Period after coronary artery bypass surgery.
The following categories of patients are prescribed the drug, but the treatment is carried out under close medical supervision. So, people with:
- Ischemic heart disease;
- Viral hepatitis;
- Severe somatic diseases;
- QC less than 60 ml / minute;
- Ulcerative lesions of the gastrointestinal tract in history;
- Cirrhosis of the liver, accompanied by portal hypertension;
- Nephrotic syndrome;
- Cerebrovascular diseases;
- Mild or moderate hepatic / renal failure;
- Diabetes mellitus;
- Benign hyperbilirubinemia (Gilbert, Dubin-Johnson or Rotor syndrome);
- Dyslipidemia or hyperlipidemia;
- Peripheral arterial disease.
In addition, Ibuklin prescribed based on the ratio of benefits and possible risks:
- To old people;
- Alcohol abusers;
- If necessary, long-term use of the drug;
- Simultaneously with selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, and sertraline), anticoagulants (including with warfarin), oral GCS (including prednisolone), and antiplatelet agents (including acetylsalicylic acid and clopidogrel).
Dosing and Administration
Ibuklin tablets should be taken before meals or 2-3 hours after a meal.
Adults are usually prescribed 1 tablet three times a day, adolescents over 12 years old - 1 tablet twice a day.
Regarding the duration of use: as a painkiller Ibuklin can be taken for 5 days in a row, as an antipyretic drug - up to 3 days. Longer treatment is possible on the recommendation of a doctor and under his supervision.
Possible side effects caused by taking Ibuklina:
- NSAID gastropathy (heartburn, nausea and / or vomiting, flatulence, anorexia, diarrhea, discomfort, or epigastric pain); rarely - constipation, bleeding, erosive and ulcerative lesions, pancreatitis, abnormal liver function, hepatitis, dryness and irritation of the oral cavity, ulceration of the gums, aphthous stomatitis, pain in the mouth;
- Insomnia / drowsiness, dizziness, anxiety, headache, agitation, depression, nervousness, hallucinations, irritability, confusion; rarely - tinnitus, hearing loss, visual impairment, scotoma, blurred vision or double vision, amblyopia, toxic damage to the optic nerve, aseptic meningitis (mainly in patients with autoimmune diseases);
- Increased blood pressure, heart failure, tachycardia;
- Agranulocytosis, thrombocytopenia, leukopenia, anemia (including aplastic and hemolytic), thrombocytopenic purpura;
- Shortness of breath, bronchospasm;
- Acute renal failure, polyuria, edema, cystitis, allergic nephritis, nephrotic syndrome;
- Increased sweating.
When hypersensitive to any component Ibuklina possible allergic reactions such as skin rash, pruritus, urticaria, fever, bronchospasm, allergic rhinitis, angioedema, dyspnea, edema of the eyelids and conjunctival dryness and irritation of the eyes, toxic epidermal necrolysis, erythema multiforme exudative, anaphylactic shock, eosinophilia.
Possible deviations in laboratory parameters:
- Heightened liver transaminase activity;
- Reduced hemoglobin and hematocrit;
- Increased serum creatinine concentration;
- Decreased serum glucose concentration;
- Increased bleeding time.
With prolonged use, especially in high doses, ulceration of the gastrointestinal tract mucosa is often observed, bleeding is possible (including hemorrhoidal, uterine, gastrointestinal and gingival), vision is impaired (amblyopia, scotoma develops, color perception changes).
Since Ibuklin may distort the results of some laboratory tests, it is canceled 48 hours before the analysis.
The simultaneous use of ibuklina with other NSAIDs should be avoided.
In that case, if prescribed by a doctor, the drug should be taken more than 7 days in a row, it is necessary to monitor the functional state of the liver and peripheral blood counts. And when combined with the use of indirect anticoagulants - indicators of blood coagulation.
Ethanol can increase the damaging effects of the drug on the liver, so it is forbidden to drink alcohol during treatment. In addition, ethanol, as well as GCS and corticotropin increase the risk of erosive and ulcerative lesions of the gastrointestinal tract.
While taking the drug is recommended to refrain from driving and performing potentially dangerous types of work.
Ibuklin enhances the effect of direct and indirect anticoagulants, colchicine, antiplatelet agents, thrombolytic agents, insulin and oral hypoglycemic agents; weakens - diuretics and antihypertensive drugs.
Antacids and colestyramine reduce the absorption of the drug.
The analgesic effect of ibuprofen enhances caffeine.
Preparations of gold and cyclosporine increase nephrotoxicity. Plikamycin, cefotetan, cefoperazone, valproic acid and cefamandol increase the incidence of hypoprothrombinemia. Myelotoxic drugs contribute to the manifestation of hematotoxicity Ibuklin.
The drug increases the blood concentration of methotrexate, digoxin and lithium preparations.
Ibuklin Junior, Brustan, Next, Hyrumat.
Terms and conditions of storage
Ibuklin should be stored in a dry, dark place at temperatures up to 25 ºC. Shelf life of tablets - 5 years.